Addiction Survivors

Notices

Reply
Unread 03-31-2008, 09:35 PM   #1
Sublime318
Member
 
Posts: 39
Default Please help.. inducting myself

If any one can help me, I would greatly appreciate it. I am now on hour 22 and I feel the wd's creeping in. My question is, how do I do this?? I don't want to go into precipitated wd as this has happened to me before. The first time I went on suboxone, it was almost 4 days without a 40mg methadose tablet and I had waited so long the drug wasn't even in my urine anymore. On that occasion, the doc yold me to put two 8mg tabs under my tongue and I did and 45 minutes later I was FINE. But two weeks ago when I tried to induct myself I don't think I waited long enough when I put two 8mg. tabs in...and needless to say, I was in a bad way. And I just kept taking 8 mg. tabs with out any relief. It was bad. So I want to do it right this time. Can anyone help me PLEASE!!!!

David
Sublime318 is offline   Reply With Quote
Unread 03-31-2008, 09:49 PM   #2
Stacey
Senior Member
 
Stacey's Avatar
 
Posts: 1,850
Default

So you are on Methadone now??? We need to know what you are on, etc...
Stacey is offline   Reply With Quote
Unread 03-31-2008, 09:52 PM   #3
Sublime318
Member
 
Posts: 39
Default

I was chewing 80 mg oxys. 1 or two a day. once in a while 3. for the past month or so
Sublime318 is offline   Reply With Quote
Unread 03-31-2008, 10:04 PM   #4
flowers
Senior Member
 
Posts: 1,167
Default

That's the extent of your addiction? 160-240 mgs of oxycodone/day? Were you on a methadone program, or just taking methadone recreationally? How bad do your withdrawals get after a few days--puking, sweating, diarrhea, restless legs, etc? And finally did you check out the COWS scale? Sandra A.
flowers is offline   Reply With Quote
Unread 03-31-2008, 10:08 PM   #5
Sublime318
Member
 
Posts: 39
Default

Yes. Before that i was on suboxone for about 2 years. Got all the way down to 2 mg a day and relapsed. When I don't have the oxys, I get real sick. It just takes a while. The methadone thing was why I got on sub in the first place 2 years ago. That is not an issue right now.
Sublime318 is offline   Reply With Quote
Unread 03-31-2008, 10:17 PM   #6
Suture
Senior Member
 
Posts: 1,626
Default

David,
All you need to do is follow the instructions on this sheet and you will not go into precipitated withdrawal. Start with 2mgs instead of 4mgs.
http://www.naabt.org/documents/NAABT_PrecipWD.pdf
S-
Suture is offline   Reply With Quote
Unread 04-01-2008, 04:16 PM   #7
Smith
Senior Member
 
Posts: 811
Default

David

Suture is absolutely right, but let me spell it out for you. if you have only been chewing up OC's, and not swallowing them whole, and not taking any methadone or other things. Just fallow the sheet Suture posted above, when you get to like a 10 or so on the COWS scale on the back, you should be able to start treatment. I used to wait 24 hours, to make sure I was ready. If you are only taking 160 mg of oxycodone. You may not even need 8 mg a day. So they are right start with 2 mg, wait a hour or two, if no relief take 2 mgs more wait an hour or two, if no relief, take 2 more wait an hour or two, and if still no relief take another 2 mg. That would bring you to 8 mg a day. Go slow and when you first get relief stop and that will be your daily dose. If you wait until you are in mild to moderate withdrawal, you should not get precipitated withdrawals. If I had to guess I think your dose would be around 6 mg a day, but everyone is different, so it could be a lot less or more. Since you are inducing from a relatively small dose of OC's it should go pretty smooth.

Let us know how things went.

Smith
Smith is offline   Reply With Quote
Unread 04-01-2008, 10:59 PM   #8
Sub-Zero
Senior Member
 
Sub-Zero's Avatar
 
Posts: 1,553
Default

It looks like you are only doing about 160mgs/day of oxys and not even everyday, is that right? are you doing anything else?
Sub
Sub-Zero is offline   Reply With Quote
Unread 04-02-2008, 04:48 PM   #9
Smith
Senior Member
 
Posts: 811
Default

Hi

All your info is scattered all over the place. In the future it really helps to know a lot of info about you and your back ground, in order to give good advise. Everyone is different so it can be hard. Did you wait until you scored a 10 on the COWS scale, before starting bupe? Some people metabolize drugs faster or slower than others, it also depends on your last dose. If you where one of those people who went out with a bang, you will have to wait a longer period of time before you have mild to moderate withdrawals, then if you just barely took enough to get by. This is why it is better to fallow the COWS scale and not a fixed time since your last dose.

Sorry you had to go though so much pain, just stick it out. You will feel better as the days go by. For me it took about 16 days before I really started to feel good. Please do whatever you need to do to not have another relapse. It's hard work even with bupe, bupe is only part of treatment. You also need intensive non-medication help. So please don't be one of those people who just takes bupe for a few months, maybe goes to a therapist twice, if at all, then thinks there cured. Addiction is a chronic disease, it is like cancer, you have to fight it like it's cancer or you will not overcome it and you might die.

Smith
Smith is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:57 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors